English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60868/93650 (65%)
Visitors : 1146873      Online Users : 22
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/44231


    Title: Theoretical analysis on the geometries and electronic structures of coplanar conjugated poly(azomethine)s
    Authors: Liu, Cheng-liang;Tsai, Fu-chuan;Chang, Chao-ching;Hsieh, Kuo-huang;Lin, Jen-liang;Chen, Wen-chang
    Contributors: 淡江大學化學工程與材料工程學系
    Date: 2005-06-17
    Issue Date: 2010-03-09 10:04:43 (UTC+8)
    Publisher: Elsevier
    Relation: Polymer 46(13), pp.4950-4957
    DOI: 10.1016/j.polymer.2005.03.059
    Appears in Collections:[Graduate Institute & Department of Chemical and Materials Engineering] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown299View/Open
    1-s2.0-S0032386105003678-main.pdf236KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback